Translator Disclaimer
2006 Totally geodesic surfaces and homology
Jason DeBlois
Algebr. Geom. Topol. 6(3): 1413-1428 (2006). DOI: 10.2140/agt.2006.6.1413

Abstract

We construct examples of hyperbolic rational homology spheres and hyperbolic knot complements in rational homology spheres containing closed embedded totally geodesic surfaces.

Citation

Download Citation

Jason DeBlois. "Totally geodesic surfaces and homology." Algebr. Geom. Topol. 6 (3) 1413 - 1428, 2006. https://doi.org/10.2140/agt.2006.6.1413

Information

Received: 15 February 2006; Revised: 5 July 2006; Accepted: 7 July 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1128.57014
MathSciNet: MR2253453
Digital Object Identifier: 10.2140/agt.2006.6.1413

Subjects:
Primary: 57M50
Secondary: 57M12, 57M27

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.6 • No. 3 • 2006
MSP
Back to Top